# SDR SWAA052415

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 57,623 hours, 42,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65659723
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT FLOOR FITTING BROKEN.  REMOVED AND REPLACED FITTING PER MM.
